# SDR SWIA201541495

- Difficulty date: October 4, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N218AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 31,476 hours, 19,985 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 333 FOUND TO BE DAMAGED BEYOND LIMITS.  REPAIRED IAW REO.
